# SDR FDEA202106141537

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Failed Insp
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1DOOR GIRT BAR LEAF SPRING FAILED CHECK REMOVED AND REPLACED R1 DOOR EVAC SLIDE GIRT BAR PER FEDEX B757 AMM 25-66-10-2
